Alert archive / Wyoming / Red Flag Warnings in 2016
Red Flag Warning 19, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Aug 21, 2016, 2:37 AM MDT. It took effect at Aug 21, 2016, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2016, 2:37 AM MDT (08:37 UTC)
- In effect from
- Aug 21, 2016, 12:00 PM MDT
- Expired
- Aug 21, 2016, 7:30 PM MDT
- In force
- 8 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted.
364 WWUS85 KCYS 210837 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 237 AM MDT SUN AUG 21 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303...304...306 AND 308... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303...304...306 AND 308... .WARMER TEMPERATURES WILL ALLOW STRONGER WINDS TO MIX DOWN ACROSS MUCH OF CARBON AND ALBANY COUNTIES THIS AFTERNOON. MORE WIDESPREAD GUSTY WINDS AND LOW HUMIDITIES ARE EXPECTED MONDAY AFTERNOON FOR EAST AND SOUTH CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE. WYZ303-304-306-308-212215- /O.UPG.KCYS.FW.A.0016.160821T1800Z-160822T0200Z/ /O.NEW.KCYS.FW.W.0019.160821T1800Z-160822T0200Z/ /O.CON.KCYS.FW.A.0017.160822T1800Z-160823T0200Z/ CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY/SHIRLEY BASIN- 237 AM MDT SUN AUG 21 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303...304...306 AND 308... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303...304...306 AND 308... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAIN IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 303. FIRE WEATHER ZONE 304. FIRE WEATHER ZONE 306. FIRE WEATHER ZONE 308. * WIND...SOUTHWEST 15 TO 20 MPH SUSTAINED WITH GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES AND GUSTY WINDS WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD THIS AFTERNOON AND MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ311-WYZ301-302-212215- /O.CON.KCYS.FW.A.0017.160822T1800Z-160823T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- 237 AM MDT SUN AUG 21 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302 AND 311... * AFFECTED AREA...FIRE WEATHER ZONE 311. FIRE WEATHER ZONE 301. FIRE WEATHER ZONE 302. * WIND...SOUTHWEST 15 TO 20 MPH SUSTAINED WITH GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES AND GUSTY WINDS MAY CREATE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
654 WWUS85 KCYS 211925 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 125 PM MDT SUN AUG 21 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303...304...306 AND 308... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303...304...306 AND 308... .WARMER TEMPERATURES WILL ALLOW STRONGER WINDS TO MIX DOWN ACROSS MUCH OF CARBON AND ALBANY COUNTIES THIS AFTERNOON. ALREADY SEEING RED FLAG CRITERIA AT NUMEROUS REPORTING SITES THIS AFTERNOON AND CONFIDENCE IS HIGH THAT THESE CRITICAL CONDITIONS WILL CONTINUE THIS AFTERNOON. MORE WIDESPREAD GUSTY WINDS AND LOW HUMIDITIES ARE EXPECTED MONDAY AFTERNOON FOR EAST AND SOUTH CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE. WYZ303-304-306-308-221200- /O.EXT.KCYS.FW.A.0017.160822T1600Z-160823T0200Z/ /O.CON.KCYS.FW.W.0019.000000T0000Z-160822T0200Z/ CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY/SHIRLEY BASIN- 125 PM MDT SUN AUG 21 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303...304...306 AND 308... ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303... 304...306 AND 308... THE NATIONAL WEATHER SERVICE IN CHEYENNE CONTINUES THE RED FLAG WARNING...WHICH IS IN EFFECT THROUGH 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 303. FIRE WEATHER ZONE 304. FIRE WEATHER ZONE 306. FIRE WEATHER ZONE 308. * WIND...SOUTHWEST 15 TO 20 MPH SUSTAINED WITH GUSTS TO 30 MPH. THESE WINDS ARE EXPECTED TO RETURN MONDAY LATE MORNING INTO THE EARLY EVENING. * HUMIDITY...10 TO 15 PERCENT THIS AFTERNOON AND AGAIN MONDAY AFTERNOON. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES AND GUSTY WINDS WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD THIS AFTERNOON AND MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ312-WYZ309-310-221200- /O.EXB.KCYS.FW.A.0017.160822T1600Z-160823T0200Z/ BOX BUTTE/SOUTH SIOUX-SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 125 PM MDT SUN AUG 21 2016 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 309...310 AND 312... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 312. FIRE WEATHER ZONE 309. FIRE WEATHER ZONE 310. * WIND...SOUTHWEST 15 TO 20 MPH SUSTAINED WITH GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES AND GUSTY WINDS MAY CREATE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD LATE MONDAY MORNING THROUGH THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ311-WYZ301-302-221200- /O.EXT.KCYS.FW.A.0017.160822T1600Z-160823T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- 125 PM MDT SUN AUG 21 2016 ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301... 302 AND 311... * AFFECTED AREA...FIRE WEATHER ZONE 311. FIRE WEATHER ZONE 301. FIRE WEATHER ZONE 302. * WIND...SOUTHWEST 15 TO 20 MPH SUSTAINED WITH GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES AND GUSTY WINDS MAY CREATE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
167 WWUS85 KCYS 220130 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 730 PM MDT SUN AUG 21 2016 ...RED FLAG WARNING NOW EFFECT ON MONDAY FROM 10AM TO 8 PM MDT FOR GUSTY WINDS AND LOW HUMIDITIES FOR PORTIONS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE... .MORE WIDESPREAD GUSTY WINDS AND LOW HUMIDITIES ARE EXPECTED MONDAY AFTERNOON FOR EAST AND SOUTH CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE. ISOLATED THUNDERSTORMS ARE POSSIBLE AS WELL IN THE LATE AFTERNOON AND EARLY EVENING MAINLY...FOR THE SOUTHERN PORTIONS OF FWZ 309 & 310...AS WELL AS FWZ 311 & 312. VERY LITTLE RAINFALL IS EXPECTED WITH THESE STORMS. WYZ303-304-306-308-221200- /O.CAN.KCYS.FW.W.0019.000000T0000Z-160822T0200Z/ /O.UPG.KCYS.FW.A.0017.160822T1600Z-160823T0200Z/ /O.NEW.KCYS.FW.W.0020.160822T1600Z-160823T0200Z/ CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY/SHIRLEY BASIN- 730 PM MDT SUN AUG 21 2016 ...RED FLAG WARNING FOR TODAY HAS BEEN CANCELLED ... ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303...304...306 AND 308... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 303. FIRE WEATHER ZONE 304. FIRE WEATHER ZONE 306. FIRE WEATHER ZONE 308. * WIND...SOUTHWEST 15 TO 20 MPH SUSTAINED WITH GUSTS 25 TO 35 MPH. * HUMIDITY...10 TO 15 PERCENT BY MONDAY AFTERNOON. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES AND GUSTY WINDS WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD MONDAY AFTERNOON. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NEZ311-312-WYZ301-302-309-310-221200- /O.UPG.KCYS.FW.A.0017.160822T1600Z-160823T0200Z/ /O.NEW.KCYS.FW.W.0020.160822T1600Z-160823T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 730 PM MDT SUN AUG 21 2016 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS...LOW HUMIDITIES...AND ISOLATED DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 301...302...309...310... 311 AND 312... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...WEST TO SOUTHWEST 15 TO 20 MPH SUSTAINED WITH GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT BY MONDAY AFTERNOON. * THUNDERSTORMS...ISOLATED THUNDERSTORMS ARE POSSIBLE IN THE AFTERNOON THROUGH EARLY EVENING...MAINLY FOR CENTRAL AND SOUTHERN PORTIONS OF FWZ 309 & 310...AS WELL AS FWZ 311 & 312. VERY LITTLE RAINFALL IS EXPECTED WITH THESE STORMS. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES AND GUSTY WINDS MAY CREATE CONDITIONS FAVORABLE FOR RAPID FIRE SPREAD MONDAY AFTERNOON. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 20, 11:04 PM MDT, 3 hours 33 minutes earlier.
Area forecast discussion, Aug 20, 11:04 PM MDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1104 PM MDT SAT AUG 20 2016
.UPDATE...
Issued at 909 PM MDT Sat Aug 20 2016
Critical fire weather conditions probabilities increasing for both
Sunday and Monday. Issued Fire Weather Watches for many of our
zones for both Sunday and Monday. See Fire Weather Discussion
below.
&&
.SHORT TERM...(This evening through Monday)
Issued at 221 PM MDT Sat Aug 20 2016
After a relatively cool-ish Saturday we will see a gradual
warming trend over the next couple of days as the upper trough
moves out to the east and we see high pressure aloft build
westward across the central Rockies. The NAM was the lone model
hinting at some radiation fog by early morning in the Laramie
Valley, however under deep insolation today and a much drier
boundary layer compared to this time yesterday, not thinking fog a
likely bet again tonight over the I-80 Summit into the Laramie
Valley. Otherwise...Models fairly consistent in maintaining a
deeply dry airmass across southeast Wyoming and the western
Nebraska Panhandle through Sunday with some return moisture
working up across the Sierra Madre and Snowy Ranges Monday
afternoon (lower end chance PoPs for afternoon showers and
Thunderstorms). Main concern on the forecast desk for the next 48
hours comes in the fire weather department as we trend toward more
critical fire behavior considerations Monday afternoon (See fire
weather section of this discussion).
.LONG TERM...(Monday night through Saturday)
Issued at 221 PM MDT Sat Aug 20 2016
Models continue to show a potent upper low skirting across the
US/Canadian border Monday night through Thursday. An associated cold
front will drop down across the forecast area Tuesday morning
bringing cooler temps through midweek. Breezy conditions will occur
ahead of the front along and west of the Laramie Range on Monday
night, with breezy north-northwest winds across the plains on
Tuesday in the wake of the front. Best Chance for precip should
be along and west of the Laramie Range as the front convergences
along the Laramie Range, and then slowly works it's way westward
through the high country. For Wednesday, a shortwave trough
rounding the base of the main low will combine with persistent
llvl upslope flow in the post frontal environment to generate
another round of showers and storms from the late morning through
late afternoon. Looks to be a broader coverage of activity for
the forecast area. Temperatures will remain somewhat moderate
through the end of the week in energetic cyclonic flow, with
continued chances for showers and thunderstorms through the
period. Models then show another fairly potent shortwave diving
south into the northern plains/Rockies from Canada on Friday,
inducing stronger southeasterly upslope flow across our forecast
area, and thus a better shot for convection. May see stratus/fog
return during this time as well.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1104 PM MDT Sat Aug 20 2016
VFR. Some gusty winds Sunday afternoon affecting KRWL and KLAR.
&&
.FIRE WEATHER...
Issued at 909 PM MDT Sat Aug 20 2016
Went ahead with a fire weather watch for areas west of the Laramie
range Sunday. Looking at observations today, we were on the verge
of Red Flag criteria at Saratoga, Laramie and Rawlins. Its going
to be warmer and drier Sunday with same upper level winds, so felt
confident enough to issue the watches. Monday looks to be even
more critical with Red Flag Warning conditions looking fairly
probably with gusty winds 20 to 30 mph and relative humidity
values down to around 10 percent for FWZ 301-304, 306, northern
308 and even out into the northern nebraska Panhandle FWZ 311.
Will let next shift take another look at it but thinking is we
will likely need a warning for Carbon and Albany Counties Sunday.
&&
.CYS Watches/Warnings/Advisories...
WY...Fire Weather Watch from Monday afternoon through Monday evening
for WYZ301>304-306-308.
Fire Weather Watch from Sunday afternoon through Sunday evening
for WYZ303-304-306-308.
NE...Fire Weather Watch from Monday afternoon through Monday evening
for NEZ311.
&&
UPDATE...GCC
SHORT TERM...JG
LONG TERM...RJM
AVIATION...RUBIN
FIRE WEATHER...GCCHazardous weather outlook, Aug 20, 4:01 AM MDT, 22 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 401 AM MDT SAT AUG 20 2016 NEZ002-003-019>021-054-055-095-096-WYZ101>119-211030- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 401 AM MDT SAT AUG 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:46 PM MDT | Fire Weather Watch | CYS | 6 hr | |
| Aug 20, 8:46 PM MDT | Fire Weather Watch | CYS | 23 hr |
Nearby
Red Flag Warnings in Wyoming, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.